MathSciNet Relay Station
MathSciNet bibliographic data
MR645104 10G05 (12A35)
Evans, Ronald J. Pure Gauss sums over finite fields. Mathematika 28 (1981), no. 2, 239–248 (1982).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement